Ulcerative skin lesion of the thigh caused by lenvatinib subscribed for hepatocellular carcinoma

Kazufumi Dohmen, Shin ya Onohara, Shinji Shimoda

研究成果: Contribution to journalArticle

抜粋

A 70-year-old female patient with a 9 cm-diameter hepatocellular carcinoma was referred to our hospital. Her data were as follows: TB 1.98 mg/dl, ALT 61 IU/L, Alb 3.2 g/dl, and PT 79.7%, which were compatible with liver cirrhosis of Child-Pugh grade A. She was initially treated by transcatheter arterial chemoembolization; however, lipiodol deposition was not sufficient, with a poor necrotic lesion. Lenvatinib treatment was initiated at a dose of 8 mg daily. After 4 weeks, the serum levels of AFP and PIVKA-II decreased; however, both hands and feet had blisters and necrotic lesions. A diagnosis of lenvatinib-induced grade 3 hand-foot syndrome (HFS) was made. Lenvatinib was temporarily discontinued; four weeks later, HFS had improved. Lenvatinib was reinstituted at a lower dose (4 mg daily); however, HFS re-emerged three weeks later, alongside ulcerative skin lesions on the left thigh. Lenvatinib was discontinued and ointments including steroid and retinoic acid were administered. Three weeks later, HFS and ulcerative skin lesion of the thigh disappeared.

元の言語英語
ページ(範囲)191-196
ページ数6
ジャーナルActa Hepatologica Japonica
61
発行部数4
DOI
出版物ステータス出版済み - 2020

All Science Journal Classification (ASJC) codes

  • Hepatology

フィンガープリント Ulcerative skin lesion of the thigh caused by lenvatinib subscribed for hepatocellular carcinoma' の研究トピックを掘り下げます。これらはともに一意のフィンガープリントを構成します。

  • これを引用